# SDR CALA2012122000870

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 29,102 hours, 9,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Low
- Location: Defibrillator
- Component: Defibrillator
- Component part number: 2560DB110074
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY O/H BIN DEFIBRILLATOR BATTERY INOPERATIVE.  REPLACED SERVICEABLE DEFIBRILLATOR OK FOR CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED  TT 1536797  SN OFF 09729 KIT, DEFIBRILLA  OFF 29-2560-9-9003 9729 ON 29-2560-9-9003 8919.
